# SDR FDEA201009153497

- Difficulty date: September 15, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 62,996 hours, 14,331 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795505
- Condition: Cracked
- Location: Bs 1541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - SEAT TRACK CRACKED AT STATION 1541 LBL 47.  MAIN DECK CARGO COMPARTMENT - SEAT TRACK REMOVED AND REPLACED AS PER SRM 53-00-52 FIGURE 201 REVISION 44 FROM STA 1531 TO STA 1571 , X= 47.25.  THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
